# SDR ASMF200407020

- Difficulty date: July 18, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 67,689 hours, 20,782 cycles
- Engine: Pwa JT8D*
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135001
- Part serial: 1045
- Condition: Damaged
- Location: Radar
- Part time: 6,066 hours, 3,889 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, RADAR WAS OUT OF SERVICE WITH (TR AND FAIL ON DISPLAY) LEGENDS. TRANSCEIVER RADAR WAS CHECKED, RACK AND UNIT CONNECTORS WERE CLEANED AND ANTENNA WAS CHECKED, ALL CORRECT. TRANSCEIVER WAS REINSTALLED AND TESTED IAW MM 34-41-00, ALL CORRECT. OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-04, ALL CORRECT.  AIRCRAFT WAS DISPATCHED AND DURING CRUISE, RADAR FAILED AGAIN AND CREW PERFORMED UNSCHEDULED LANDING AT VER. TRANSCEIVER AND RADAR ANTENNA WERE REPLACED IAW MM 34-41-04 AND 34-41-01, RESPECTIVELY, TESTS CORRECT. DURING OVERNIGHT SERVICE, RADAR WAS CHECKED BY CONTINUITY AND ISOLATION IAW WDM 34-43-01AND 34-43-02 AND TESTED IAW MM 34-41-00, ALL CORRECT.
